Soluciones simétricas de algunos problemas elípticos

José Raúl Quintero

Revista colombiana de matematicas (1993)

  • Volume: 27, page 95-110
  • ISSN: 0034-7426

How to cite


Quintero, José Raúl. "Soluciones simétricas de algunos problemas elípticos." Revista colombiana de matematicas 27 (1993): 95-110. <>.

author = {Quintero, José Raúl},
journal = {Revista colombiana de matematicas},
pages = {95-110},
title = {Soluciones simétricas de algunos problemas elípticos},
url = {},
volume = {27},
year = {1993},

AU - Quintero, José Raúl
TI - Soluciones simétricas de algunos problemas elípticos
JO - Revista colombiana de matematicas
PY - 1993
VL - 27
SP - 95
EP - 110
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.